| Catalog Number |
CL2100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
It was reported that a chemolock¿ port generated a leak during patient use.The reporter stated that when they were checking for blood return on their patient's central line before starting chemo, they felt a splash of liquid come from the tubing.The tubing was replaced before starting the day's chemo.It was discovered that the fluid that was flashed onto the face was a blue chemo adaptor that had chemo running through it for the past four days.The clinician does still have the affected item on hand and is available to be returned if needed.There was no chemo spill and the registered nurse (rn) washed up face per protocol.No spill kit was used.There was no patient harm reported.
Additional Manufacturer Narrative
Received one used device for evaluation as well as a video sample.The reported complaint of a leak could be confirmed from the video received.The sample was tested and was unable to replicate the leak.The sample was disassembled and no anomalies were observed.The probable cause of the leak is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.